DOI 10.1016/j.revmed.2018.03.017
[Pulmonary intravascular talcosis: A case report].
Аннотация
INTRODUCTION
Pulmonary intravascular talcosis is a rare condition occurring in intravenous drug users injecting oral medications. Talc results in a foreign-body granulomatous reaction giving a radiological haematogenic miliary appearance mimicking miliary tuberculosis. Drug users represent a population at risk for both these conditions and their distinction may be challenging.
CASE REPORT: We reported the case of a man, 33 year-old, intravenous drug addict, detected by the health services because he was the partner of a person who died of contagious and multi-resistant tuberculosis. Chest X-ray and CT scan showed a typical miliary appearance. Despite negative microbiology, clinical diagnosis of miliary tuberculosis was retained. Due to the lack of radiological improvement despite appropriate antibiotic treatment, re-evaluation and trans-bronchial biopsy were undertaken. The presence of granulomas centered by birefringent foreign bodies in polarized light led to a diagnosis of pulmonary intravascular talcosis.
CONCLUSION
In the presence of pulmonary miliary in an intravenous drug addict, intravascular talcosis should be suspected.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.